# SDR RAIA00107034

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 4,595 hours, 3,805 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Condition: Cracked
- Location: Cockpit
- Part time: 4,595 hours, 3,805 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

5294-PIT-FIRST OFFICERS WINDOW CRACKED IN FLIGHT. MAINTENANCE INSPECTED AND REPLACED FIRST OFFICERS WINDSHIELD PANEL.
